# SDR CALA2019121602214

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 53,091 hours, 18,953 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40450
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS SPLIT NEEDLE USED ALTERNATE FLAP  EXTENSION FLAP 15 LANDIN G FSEU STORED TE FLAP SNSR R & MSG27-52260,FOUND FLAP POSITION SEN SOR R CONNECTOR LOOSE & RETIGHT,PERFORMED FLAP OPERATION CK IAW FIM TASK27-51-00-810-820 THEN CKED NORMAL.
